American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Octavio Arizmendi and Takahiro Hasebe. Classical and free infinite divisibility for Boolean stable laws. Proc. Amer. Math. Soc. 142 (2014) 1621-1632.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Popa and Jiun-Chau Wang. On multiplicative conditionally free convolution. Trans. Amer. Math. Soc. 363 (2011) 6309-6335. MR 2833556.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Simon. Multiplicative strong unimodality for positive stable laws. Proc. Amer. Math. Soc. 139 (2011) 2587-2595. MR 2784828.
Abstract, references, and article information   
View Article: PDF

[4] Ph. Barbe and W. P. McCormick. Asymptotic expansions for infinite weighted convolutions of heavy tail distributions and applications. Memoirs of the AMS 197 (2009) MR 2489435.
Book volume table of contents   

[5] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. M. Iksanov. A conjecture on the behavior of tails of fixed points of the shot noise transform. Theor. Probability and Math. Statist. 69 (2004) 55-60. MR 2110904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philippe Biane, Jim Pitman and Marc Yor. Probability laws related to the Jacobi theta and Riemann zeta functions, and Brownian excursions. Bull. Amer. Math. Soc. 38 (2001) 435-465. MR 1848256.
Abstract, references, and article information   
View Article: PDF

[8] Hari Bercovici and Vittorino Pata. A free analogue of Hincin's characterization of infinite divisibility. Proc. Amer. Math. Soc. 128 (2000) 1011-1015. MR 1636930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh. Extinguishing the distinguished logarithm problems. Proc. Amer. Math. Soc. 127 (1999) 2773-2777. MR 1600140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vittorino Pata. L\'evy type characterization of stable laws for free random variables . Trans. Amer. Math. Soc. 347 (1995) 2457-2472. MR 1311913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. W. Millar. On a theorem of Hartman and Wintner . Proc. Amer. Math. Soc. 123 (1995) 1893-1896. MR 1260175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. C. Port and R. A. Vitale. Positivity of stable densities . Proc. Amer. Math. Soc. 102 (1988) 1018-1023. MR 934885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ken-iti Sato. On zeros of a system of polynomials and application to sojourn time distributions of birth-and-death processes . Trans. Amer. Math. Soc. 309 (1988) 375-390. MR 957077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maciej Lewandowski and Tomasz Żak. On the density of the distribution of $p$-stable seminorms, $0. Proc. Amer. Math. Soc. 100 (1987) 345-351. MR 884477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael B. Marcus. $\xi $-radial processes and random Fourier series. Memoirs of the AMS 68 (1987) MR 897272.
Book volume table of contents   

[16] Christian Berg. On the preservation of determinacy under convolution . Proc. Amer. Math. Soc. 93 (1985) 351-357. MR 770553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. M. Dudley and Marek Kanter. Correction to: ``Zero-one laws for stable measures'' [Proc. Amer. Math. Soc. {\bf 45} (1974), 245--252;\ MR {\bf 51} \#6901] . Proc. Amer. Math. Soc. 88 (1983) 689-690. MR 702300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mourad E. H. Ismail and Kenneth S. Miller. An infinitely divisible distribution involving modified Bessel functions . Proc. Amer. Math. Soc. 85 (1982) 233-238. MR 652449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas Q. Sibley. Ultrafilter limits and finitely additive probability . Proc. Amer. Math. Soc. 84 (1982) 560-562. MR 643749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. Smoleński. A new proof of the zero-one law for stable measures . Proc. Amer. Math. Soc. 83 (1981) 398-399. MR 624939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael B. Marcus and Wojbor A. Woyczyński. Stable measures and central limit theorems in spaces of stable type . Trans. Amer. Math. Soc. 251 (1979) 71-102. MR 531970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1